Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
138 Doctors are Online

What causes vaginal burning?

User rating for this question
Very Good
Answered by
Practicing since : 2007
Answered : 965 Questions
Question
I have had vaginal burning on the external skins for a month. I have seen a couple doctors. One said its irritation from some product I use like soap or detergents. Another doctor said bacterial vaginosis. I finished my medicine last night for the bv and still have the burning. Almost like the medicine did nothing. What do u think is the most likely cause for my problem? Also if it is burning due to irritants how long will it take to go away after discontinuing the product?
Posted Fri, 22 Aug 2014 in Vaginal and Uterus Health
 
 
Answered by Dr. Som Biswas 2 hours later
Brief Answer:
Hi

Detailed Answer:
Hi,

Thank you for your query. I can understand your concerns.


Vaginal burning can have a lot of causes like irritating substances to urinary tract infection.

We have to find the exact cause.

Can you upload a picture of the place so that I will have a better idea about what exactly it is.

Regards,

Dr. Som MD
Above answer was peer-reviewed by
 
Follow-up: What causes vaginal burning? 9 hours later
No I'm not putting a picture of my private online. I will go see another gynecologist. You never did answer how long it would take for the skin to heal if its being irritated by a product and that product is stopped being used. In other words if I stopped using the product today how long would it take for the burning to go away? My urine sample was normal.
 
 
Answered by Dr. Som Biswas 20 minutes later
Brief Answer:
Sure

Detailed Answer:
Dear      XXXXXX,

Sure, you have the full right to NOT put up a picture online.

Yes, it will be good if you show a gynecologist.

It can take a week to 10 days for the area to heal depending on the product chemical used.

Regards,

Dr. Som MD
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor